U.S. doctors online nowAsk doctors free
Lynchburg, VA
A 19-year-old female asked:

vit d deficiency, level 14. taking 50000 iu once per week, prescribed by doc. 4th week in. heart racing, hyper before going to sleep at night. help?

1 doctor answer2 doctors weighed in
Dr. Danielle Benaviv-Meskin
Endocrinology 21 years experience
Stop for a little: Vitamin d at high doses can cause some side effects, but hear tracing is not common. I would recommend that you stop the medication for a few weeks and see if the symptoms resolve. If they do, then you can start back on the vitamin d and see if they return. If they do not improve off the medication, then you should have a work up by your primary care doctor to evaluate the symptoms.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 9, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.